American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Simon Brendle. Blow-up phenomena for the Yamabe equation. J. Amer. Math. Soc. 21 (2008) 951-979. MR 2425176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chiu-Chu Melissa Liu and Shing-Tung Yau. Positivity of quasi-local mass II. J. Amer. Math. Soc. 19 (2006) 181-204. MR 2169046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Plamen Stefanov and Gunther Uhlmann. Boundary rigidity and stability for generic simple metrics. J. Amer. Math. Soc. 18 (2005) 975-1003. MR 2163868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Perelman. Manifolds of positive Ricci curvature with almost maximal volume . J. Amer. Math. Soc. 7 (1994) 299-305. MR 1231690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matthias Kreck and Stephan Stolz. Nonconnected moduli spaces of positive sectional curvature metrics . J. Amer. Math. Soc. 6 (1993) 825-850. MR 1205446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Oliver Attie, Jonathan Block and Shmuel Weinberger. Characteristic classes and distortion of diffeomorphisms . J. Amer. Math. Soc. 5 (1992) 919-921. MR 1145336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan Block and Shmuel Weinberger. Aperiodic tilings, positive scalar curvature, and amenability of spaces . J. Amer. Math. Soc. 5 (1992) 907-918. MR 1145337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Uwe Abresch and Detlef Gromoll. On complete manifolds with nonnegative Ricci curvature . J. Amer. Math. Soc. 3 (1990) 355-374. MR 1030656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia